# SDR MALA000353

- Difficulty date: May 27, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT STRAP IS BROKEN.  MAINTENANCE REINSTALLED REAR EMERGENCY FLASHLIGHT STRAP AS REQUIRED.
